# SDR P5CA9600026

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Inoperative
- Location: Rt Aileron
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, ON FLIGHT CONTROL CHECK, FOUND RT AILERON WOULD NOT UNLOCK FROM HIGH SPEED MODE WITH FLAPS IN TAKEOFF POSITION.  RETURNED TO BLOCKS, APPLIED HEAT TO AILERON LOCKOUT ACTUATOR AND SYSTEM BECAME OPERATIVE.  OPERATIONAL CHECK GOOD IAW MM 27-11-00.
